| Catalog Number |
09556508001 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable results using the eplex blood culture identification panel - gram positive (bcid-gp) panel for 1 patient sample on an eplex system.It was reported that enterococcus faecalis was detected in culture and the bcid-gp test result was negative.No repeat testing was performed.
Additional Manufacturer Narrative
The instrument's serial number is (b)(6).The issue was consistent with a lower than intended target concentration within the sample volume analyzed by the assay.This lot contains a raw material that has been identified as having potential for leaks.No leaks were observed, however small amounts of reagent may not be visible.This issue could not be excluded by the investigation.The issue is also consistent with a low target concentration withdrawn and loaded into the delivery port.This can create limit of detection challenges if the concentration is at or near the analytical sensitivity of the assay.The investigation did not identify a specific cause of the event.